| Catalog Number |
114746L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
09/20/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that at the end of a home treatment with a revaclear 400, the patient experienced hives and a stiff tongue.The patient was hospitalized and treated with benedryl.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.